# SDR UIEA2020120302507

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,126 hours, 16,908 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 6411211
- Part serial: NSN
- Condition: Malfunctioned
- Location: Cargo Overtemp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP STATUS MESSAGE.  TRANSFERRED TO MDDR 138786, IAW MEL 21-28-01, CAT D.  REMOVED AND REPLACED OVERTEMP SWITCH S793, IAW M/M 21-61-01.  OPERATIONS CHECK NORMAL, IAW M/M 21-61-00.  THIS CLEARS DMI 138786, NO DDG PROCEDURE, PLACARDS REMOVED, MCC NOTIFIED. T&I 0841, SL.
